# SDR UALA2009071502083

- Difficulty date: July 14, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 64,375 hours, 21,027 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT DOOR NR 1 EXTERIOR EMERGENCY LIGHT INOPERATIVE.   RELAMPED EMERGENCY LIGHT.
